| Model Number |
25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/10/2025, it was reported by a sales representative via (b)(4) that an ar-6068-25tr 25°, tight curve, right, quickpass lasso had the head of the lasso snapped off while trying to pass around the labrum.The broken piece was retrieved from the patient.The case was completed successfully.This was discovered during a labral repair procedure on (b)(6)2025, with no reported patient harm.Additional information was received on 03/14/2025: there was a 15 minute delay to get the broken piece out of the shoulder.There was an extra 15 minutes of added anesthesia administered.The case was completed by opening another ar-6068-25tr.There was no report of negative effects on or after the surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.